... weight bare footed on floor. Wondering if I have developed alcoholic neuropathy or neuropathy caused from taking low does seroquel. I tried quitting alcohol and reducing seroquel but still no change- maybe it takes more than three weeks? I also changed shoes and the only ones I can wear are about 2" thick. I used to have the same problem in the right foot after a bunion ectomy damaged some nerves but that foot is ok. I was told I was rather flat footed and given orthotics which just made the bottoms of my toes hurt and didnt really help.
I have neuropathy due to alcohol for the past 3 years. It does not go away. I have not had a drink since diagnosed 3 years ago. You need to go to a doctor and get a proper diagnosis first and then get treatment. If it is due to alcohol. you need to quit, so it does not get worse.
I woke up from surgery 4 years ago and had very minor tingling in the palm of my hand, within weeks it spread through my body like a cancer. If you think you have alcoholic neuropathy QUIT NOW!!! Get to a doctor. a neurologist.I do still have a beer once in awhile but that's it. Your feet are probably the worst especially your toes. The more you walk the worse they probably feel sometimes mine get worse just watching tv. But you have to MOVE do whatever you can to get the blood flowing to extremities. I plug up the drain in my shower and soak them in water as hot as I can. Put foam inserts in your shoes and avoid hard surfaces. I always use electric carts in big box stores like Walmart . I currently take 3600mg of gabapentin a day, the max dose, Lyrica works better but it's expensive. I'm now contemplating herbal remedies like Cordalyis.
I only hope it's true that eventually the nerve endings will die. Get support this may rob you of many enjoyable things and can be depressing Good luck and God bless. Greg
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2013 • 2 answers
Posted 6 Dec 2013 • 3 answers
Posted 7 Mar 2017 • 2 answers
Posted 27 Apr 2017 • 1 answer
Posted 11 Oct 2017 • 1 answer